Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the perturbability of the asymptotic manifold of a perturbed system of differential equations

Authors: G. Ladas, V. Lakshmikantham and S. Leela
Journal: Proc. Amer. Math. Soc. 27 (1971), 65-71
MSC: Primary 34.53
MathSciNet review: 0274888
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the asymptotic relationship between the solutions of a linear differential system and its perturbed system. Our results depend upon a known result of F. Brauer on asymptotic equilibrium. We also study the asymptotic manifold of solutions of the nonlinear system generated by the solutions of the corresponding linear system.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.53

Retrieve articles in all journals with MSC: 34.53

Additional Information

Keywords: Ordinary differential equations, asymptotic manifold, equilibrium, asymptotically equivalent, generalized asymptotically equivalent, perturbed systems
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society